PARACETAMOL, PHENYLEPHRINE, DIPHENHYDRAMINE HCL & CAFFEINE TABLETS MANUFACTURERS SUPPLIERS - THIRD PARTY CONTRACT MANUFACTURING - PCD PHARMA FRANCHISE
DCOLDEE – PLUS
Paracetamol, Phenylephrine, Diphenhydramine HCL & Caffeine Tablets is the combination of the medication belonging to the brand DCOLDEE-PLUS which is used for treating the symptoms of the common cold. There are many people who become uncomfortable due to the common cold symptoms. The common cold symptoms include sneezing, runny nose, fever, headache, body pains, congestion, stuffy nose, or watery eyes. The symptoms of the common cold arise due to the rhinovirus which makes the person uncomfortable. During the common cold, the nose and throat of the person get affected. The person gets relief after the intake of this tablet.
The combination of Paracetamol, Phenylephrine, Diphenhydramine HCL & Caffeine Tablets helps in making the person comfortable by proving him relief from the common cold as well as its symptoms. All four supplements of the medication provide relief to the person from the existing common cold and its symptoms. Being an analgesic, paracetamol gives relief to the person by treating the pain which is caused due to the fever. The supplement also helps in treating the fever. The chemical messengers which are necessary for the pain and the fever are blocked with the help of paracetamol. Being an antihistamine the allergic reactions are cured with the help of Diphenhydramine. The histamine which is responsible for the growth of the allergic reactions is blocked and prevented with the help of this supplement. Being a decongestant, the blood vessels are widened with the help of Phenylephrine. Being a stimulant, the effect of the paracetamol increases to prevent pain and fever with the help of Caffeine. When these 4 supplements combine then the person gets relief from the symptoms of the common cold.
The combination of 4 supplements provides comfort to the person by curing the symptoms of the common cold including fever, cough, runny nose, watery eyes, stuffy nose, congestion, etc. The person is treated with the pain which is caused due to the fever. The allergic reactions are treated with the help of this medication. The messenger responsible for the existence of the allergic reactions is blocked with the intake of the tablets. The blood vessels are broadened through which the blood flows through various parts. When these four supplements get combined then the medication provides relief from the symptoms of the common cold and makes the person comfortable.
The combination of the medication is advised to be taken under the prescription of the doctor. Before the intake of the medication, the person is advised to get himself medically examined. Take the medicine at the same time and as per the dose recommended by the doctor.
Don’t panic if some of the side effects occur after the intake of the tablets occur. The side effects disappear on their own after some time are as follows :
To avoid the negative effects the person is advised to take the precautions which are as follows :
The person is advised to avoid the consumption of alcohol as negative side effects can occur.
It is advised not to take the composition of the tablets to the pregnant and the breastfeeding woman. Before taking the tablet it is best to consult the doctor.
DCOLDEE – PLUS
PARACETAMOL 500MG + PHENYLEPHRINE 5MG+ DIPHENHYDRAMINE HCL 25MG +CAFFEINE 30MG